# SDR MWEA001249

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 35,430 hours, 38,804 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 5910141116
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT TORQUE TUBE LOCK MECHANISM GUIDE ANGLE IS CHAFFED.  --  FABRICATED AND INSTALLED GUIDE ANGLE.
